Hi there, I am new to this forum and was wondering if you can help. I have had stage 4 endo diagnosed about 10 yrs a go. Have had 3 laparoscopies - last one was about 18 months ago (had been about 6-7 yrs before that since the previous one). Re referred to endo specialist and saw her in April this year where by I was given 3.6mg zoladex injection for 2 month history of moderate-severe left sided abdo pain most likely due to 2 large cysts and endometriosis. Horrible side effects - fatigue, memory loss, sweats, mood swings, emotional. Pain did not settle for at least a month after injection where within this time I had 2 periods within 2-3 weeks of each other. After this pain settled down A LOT and have had minimal pain since. The problem is I am day 9 of my 3rd period since injection. Bleeding not settling and passing a lot of clots - some quite large at times. Is this normal? My specialist said the injection should last for about 3-4 months. Not sure if this bleeding is a period or maybe something more sinister is going on. Can anyone help?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.